# SDR 95ZZZX2075

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 216365003
- Condition: Leaks
- Location: Nr 5-6 Noz Port
- Part time: 8,997 hours
- Component: 216362035
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MANIFOLD HAS LEAK IN SCALLOP AREA BETWEEN 5TH AND 6TH NOZZLES.  A SB WAS ISSUED, ALF502R73-8, REQUIRING A ONE FPI OF ALL MANIFOLDS WITH P/N ENDING IN DASH 09 THROUGH DASH 34.  WHEN COMPLETED, MANIFOLDS ARE REIDENTIFIED AS DASH 35 OR DASH 36.  FPI FOR ALL MANIFOLDS HAS SINCE BEEN INCORPORATED INTO THE REPAIR MANUAL AND IS REQUIRED AT EACH OVERHAUL.  SUBMITTER SUGGESTS SHORTER TIME BETWEEN OVERHAUL/REPAIR OR THAT THESE PARTS BE LIFE-LIMITED.
